Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had hyperatrophy of the endometrium. Got surgically removed. What is the cause behind it?

i want to ask you doctor awoman has 50 years old and she had ahyperatrophy of the endometrium
a pathological examination was done after surgical removal of the endompetrium and the endometrium was completely benign and ther was no atypia by the way i am adentist and iread that women after the age of 50
the have hyperatrophy of the endometrium because of estrogen secreted from the adrenal gland and some other sites of the body 2 weeks after surgery the thickness of the endometrium is 12 cm (thick) i think should this woman be given progestrone hormone to prevent the hyperatrophy she was given tamoxifen drug for breast cancer treatment for 6 years but ithink that there is no relathionship between tamoxifen and hyperatrophy because she did not use tamoxifen since 1 year after the curetage surgery why there is ahyoeratrophy (12 cm) what is your opinion by the way i am adentist and ihave some informations about gynecology and woman hormones
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
Endometrial hyperplasia and hypertrophy is somewhat different anyway the exact histopathological diagnosis is preferable. Estrogen plays a role in endometrial hyperplasia. Breast cancer patient should have an annual gynaecological check up to rule out the same. The clinical trials like ATAC, ATLAS has reported about it. But chance of malignancy is less. So you should better follow the normal breast cancer follow up protocol.
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor